# SDR CALA2017010900045

- Difficulty date: January 9, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 53,469 hours, 19,649 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Erratic
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STANDBY ALTIMETER STICKS. INDICATES 340 WHEN ACFT IS 335. THEN JUMPS 500 FEET RESET OPEN C/B PER AMM TASK 20-60-01-860-801. OPS CHECKED NORMAL.
